# SDR 9514933231

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engines
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE ENGINES WERE NOT ACCELERATING EVENLY.  TAKEOFF WAS ABORTED AT APPROXIMATELY 10 TO 15 KNOTS.  MAINTENANCE INSPECTION REVEALED NO DISCREPANCIES.  ENGINES OPERATIONAL CHECK OK.
